# SDR FDEA202505290888

- Difficulty date: May 29, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 74,887 hours, 27,135 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Zone 500 Flap
- Component: Flap, Airbus
- Component part number: A57960300002
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING CENTER FLAP RIB UPR FLANGE FOUND 2EA CRACKS AT RIB26 B/W STGR2.6 AND STGR2.8 COMPLIED WITH EA: 6-5730-T0336655 A P2, TITLE: WINGS - PLATES AND SKINS - LH WING CENTER   FLAP - SRM REPAIRS - RSC TRACKING. AND PER A300-600 SRM 57-50-00-201 FIG.201 REPAIRED   THE CRACKED RIB UPR FLANGE AT LH WING CENTER FLAP RIB26 BETWEEN STGR2.6 AND   STGR2.8. THIS IS CATEGORY A REPAIR. RSC TRACKING EA: 6-5730-T0336655 A WAS ISSUED.   MAJOR REPAIR IAW FEDEX GMM6-2-100. SEE WRI 57306918 FOR WORK DETAILS.
